# SDR 2005F00073

- Difficulty date: April 6, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N8295Q
- Make and model: Cessna U206F
- Aircraft serial: U20603156
- Engine: Cont IO520F
- Engine time: 1,259 hours
- Propeller: Mcauly D3A34C401
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCM CYLINDER CASE CRACKED NEAR NR 2 CYLINDER.
